Quantitative structure-permeation relationships for solute transport across silicone membranes.

Details

Serval ID
serval:BIB_22835
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Quantitative structure-permeation relationships for solute transport across silicone membranes.
Journal
Pharm. Res.
Author(s)
Geinoz S, Rey S, Boss G, Bunge AL, Guy RH, Carrupt PA, Reist M, Testa B
Publication state
Published
Issued date
2002
Volume
19
Pages
1622-1629
Create date
19/11/2007 9:47
Last modification date
20/08/2019 12:59
Usage data